MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH PLATE 3,4 SIZE YELLOW/C-H 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH PLATE 3,4 SIZE YELLOW/C-H 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: 00595001501-femoral component precoat size e left-63701641.00598003702-stemmed tibial component precoat size 4 for cemented stem-j6576707.42540200032-all-poly patella cemented 32 mm diameter-64501748.Reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history records for [item#: 00595203010 lot#: 64403622] were reviewed for deviations and/or anomalies with the following related anomalies/deviations identified: ccr12434151; ccr12429362.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a revision knee arthroplasty approximately 18 months¿ post implantation due to instability and hyperextension.The articular surface was replaced.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ARTICULAR SURFACE USE WITH PLATE 3,4 SIZE YELLOW/C-H 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12120515
Report Number0001822565-2021-01811
Device Sequence Number3768793
Product Code JWH
UDI-Device Identifier00889024207967
UDI-Public(01)00889024207967(17)240531(10)64403622
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue Number00595203010
Device Lot Number64403622
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;